Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Austin/San Antonio, TX

October 1, 20214 counties in Texas

NWS Austin/San Antonio, TX issued this special weather statement at Oct 1, 2021, 12:16 AM CDT for 4 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2021, 12:16 AM CDT (05:16 UTC)
Expired
Oct 1, 2021, 1:00 AM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Hail
0.75 in
Wind
50

Counties Bandera County, TX, Kerr County, TX, Kinney County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2021-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2021-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2844 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

425 
WWUS84 KEWX 010516
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
1216 AM CDT Fri Oct 1 2021
 
TXZ185>188-202>204-217-010600-
Maverick TX-Uvalde TX-Gillespie TX-Kerr TX-Kinney TX-Medina TX-
Real TX-Bandera TX-
1216 AM CDT Fri Oct 1 2021

...A strong thunderstorm will impact portions of northwestern Medina,
Bandera, Kerr, Kinney, northern Maverick, Uvalde, western Gillespie
and southeastern Real Counties through 100 AM CDT...

At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm near
Vanderpool, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Medina, Kerrville, Uvalde, Brackettville, Bandera, Leakey, Spofford,
Quemado, Tarpley, Vanderpool, Ingram, Hunt, Laguna, Tuff,
Kerrville-Schreiner Park, Concan, Kerr Wildlife Management Area,
Waltonia, Dabney and Anacacho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 9902 2975 9907 2942 9929 2909 10003
      2909 10011 2903 10011 2881 10054 2883 10057
      2889 10059 2891 10064 2909 10067 2917 10078
      2923 10080 2926 10075 2934 10071 2962 10070
      2963 9985 3029 9956 3029 9930 3050 9930
TIME...MOT...LOC 0516Z 287DEG 21KT 2973 9950 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

AAT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Oct 1, 12:07 AM CDT, 9 minutes earlier.

Area forecast discussion, Oct 1, 12:07 AM CDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1207 AM CDT Fri Oct 1 2021

.AVIATION (06Z TAFS)... /NEW/

No significant changes from previous thinking. Expecting
thunderstorms to move through the I-35 sites between 08Z and 12Z,
with visibility and ceiling reductions expected. A bit of uncertainty
as to how coverage will be in terms of showers and storms on Friday
afternoon and stretching into Friday night. Will hedge with VCSH/VCTS
at terminals to account for this. Otherwise, see the previous AFD
below for more detailed thoughts.

Morris

&&

.PREV DISCUSSION... /ISSUED 648 PM CDT Thu Sep 30 2021/

AVIATION (00Z TAFS)... /NEW/

A complicated forecast will evolve overnight as ceilings will be
tricky as thunderstorms move into the region. Overall, expect
thunderstorms to develop out west first, and slowly by surely march
east and southeastward through the late evening and into the early
morning hours on Friday. At DRT, expect thunderstorms at the airport
by 02Z and the possibility of IFR ceilings between 03Z-07Z as heavy
rain and thunderstorms look like a good bet. Beyond that, expect MVFR
ceilings through at least 18Z before a period of what should be VFR
ceilings moves over the terminal. Next, at AUS, expect storms to
arrive by 09Z and continue for a couple hours, with IFR ceilings
expected along with gusty winds up to 25 kts. Ceilings finally come
back up after 20Z Friday. Lastly, at SAT/SSF, heavy thunderstorms are
possible between 10-14Z, with winds gusting up to 35 mph or possibly
higher. IFR ceilings are expected even LIFR ceilings cannot be ruled
out. Ceilings should get back into the MVFR range by 16Z with
lingering light rain. Expecting things to attempt to dry out by the
evening hours, but trends will need to be monitored to consider
running with prevailing -SHRA through much of the 24-30 hour forecast
period.

PREV DISCUSSION... /ISSUED 251 PM CDT Thu Sep 30 2021/

SHORT TERM (Tonight through Friday Night)...

The slow-moving upper level low remains over AZ/UT this afternoon
with the bulk of convection associated with the low in West Texas at
the present time. Additional convection can be seen along the coast
and in our Coastal Plains counties and this activity is associated
with a weaker disturbance on the northern periphery of an upper
level ridge in the northern Gulf of Mexico. The Coastal Plains
activity will continue and push a bit farther north and east through
the late afternoon hours.

The main concern for late this afternoon into Friday morning will be
the convective evolution of the activity to the west. Latest surface
analysis shows this activity is developing along a convective
boundary. As this boundary moves southward through the afternoon and
evening, showers and thunderstorms should be on the increase with
the northwestern CWA being the first location. However, there could
be some isolated to scattered showers and storms ahead of the main
line and some of this activity could be strong. There are also some
indications in some of the high-res models that a brief linear
bowing segment could occur in Val Verde County with the initial
convection along the boundary. The biggest threat with this if it
were to occur would be the potential for strong winds.

The main focus for the threat of heavy rainfall will occur with the
potential linear activity as this boundary continues to move south.
The latest run of the HRRR shows this evolution with showers and
storms entering Val Verde County around 4z continuing south through
the night. The main area for potential locally heavy rainfall will
be in the western areas as this is where the heavier storms are
expected to move through tonight with the boundary having a better
surge southward there. Think areas in the northwestern CWA could see
2-3 inches of rainfall with isolated amounts up to 6 inches. The
soils out west are dry due to recent dry conditions and not much
falling a couple of nights ago. Therefore, do not anticipate
widespread flooding issues tonight, but some isolated flooding will
be possible.

For tomorrow, the boundary is expected to make it as far south as
out southern counties before washing out with southerly flow
returning. Think the morning hours will primarily have more
scattered activity lingering from the overnight convection with a
possible break in activity. Redevelopment of scattered activity is
expected tomorrow afternoon. Some locally heavy rainfall will remain
possible. For tomorrow night, it does not appear that there will be
any appreciable boundaries but some isolated heavier showers and
thunderstorms could continue to produce local flooding concerns
dependent on soil moisture.

LONG TERM (Saturday through Thursday)...

The upper level low centered across the Desert Southwest will lift
northeastward into/through Saturday which helps to advance a cold
front into the region out of the north. Combination of the deep
column moisture with PWATS between 1.6 to 2 inches and the surface
forcing ahead of the front should result in another wet day with
scattered to numerous showers and thunderstorms. Activity looks to
generally concentrate immediately along and ahead of the surface
front. While the instability is lower on Saturday, models continue
to depict the potential for more locally heavy rain where a quick
inch or two may fall resulting in additional flooding concerns. WPC
highlights a marginal risk on the latest day 3 excessive rainfall
outlook from 12Z Saturday to 12Z Sunday over the eastern 2/3rds of
the CWA. Rain chances then push southward into the southern zones
from Saturday night into Sunday along the front. Moisture and cloud
cover keeps the afternoon highs slightly cooler while the morning
lows remain on the mild and humid side.

Drier and more comfortable conditions arrive behind the front as
winds become north-northeasterly and surface high pressure builds
across the region from later Sunday through midweek. While the
afternoon highs are to remain rather seasonable, expect for cool
nights with overnight lows that lower into the 50s and 60s across
the majority of the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              90  71  85  72  84 /  30  40  70  50  60
Austin Bergstrom Intl Airport  89  70  85  70  84 /  30  40  70  50  60
New Braunfels Muni Airport     90  71  85  70  86 /  30  50  70  60  60
Burnet Muni Airport            88  69  82  69  83 /  30  60  70  60  70
Del Rio Intl Airport           93  71  86  71  86 /  30  80  70  80  50
Georgetown Muni Airport        89  70  84  70  83 /  30  50  70  60  70
Hondo Muni Airport             90  71  85  70  86 /  30  60  70  70  60
San Marcos Muni Airport        89  70  85  69  84 /  30  50  70  50  60
La Grange - Fayette Regional   90  73  86  72  85 /  30  40  60  30  70
San Antonio Intl Airport       89  72  84  72  85 /  30  50  70  60  60
Stinson Muni Airport           90  74  86  73  87 /  30  50  70  60  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Morris
Long-Term...Treadway
Hazardous weather outlook, Sep 30, 7:17 PM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
717 PM CDT Thu Sep 30 2021

TXZ171>173-183>194-202>209-217>225-228-020030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
717 PM CDT Thu Sep 30 2021

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Another round of showers and thunderstorms is expected tonight.
Locally heavy rains of 2 to 6 inches are possible tonight into
Friday. With each successive round of rainfall, the potential for
flooding should increase as soils become more saturated and area
creeks and streams become swollen. There is also a marginal to
slight risk of strong to severe storms across the Edwards Plateau
and Rio Grande areas. Large hail and damaging winds are also
possible with the stronger storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rounds of showers and thunderstorms are expected to continue
Friday through Sunday. Locally heavy rains are possible Friday and
Saturday with 2 to 6 inches possible tonight into Friday and 1 to
3 inches possible on Saturday. With each successive round of
rainfall, the potential for flooding should increase as soils
become more saturated and area creeks and streams become swollen.
Gusty winds and hail are possible with the stronger storms.

.SPOTTER INFORMATION STATEMENT...

Formal activation of storm spotters is not expected, but timely
reports of severe winds, hail, and flooding are appreciated.

In the hours before

Special weather statement, Sep 30, 9:26 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
926 PM CDT Thu Sep 30 2021

TXZ183-184-010315-
Val Verde TX-Edwards TX-
926 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of northwestern Edwards
and northeastern Val Verde Counties through 1015 PM CDT...

At 926 PM CDT, Doppler radar was tracking a strong thunderstorm near
Loma Alta, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loma Alta, Carta Valley, Bakers Crossing, Vinegarone, Devils River
State Nat Area Del Norte and Devils River State Nat Area Big Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3017 10107 3029 10048 3029 10044 2979 10050
      2972 10129
TIME...MOT...LOC 0226Z 248DEG 30KT 2995 10086

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MORRIS
Special weather statement, Sep 30, 10:22 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1022 PM CDT Thu Sep 30 2021

TXZ183-010415-
Val Verde TX-
1022 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of southeastern Val
Verde County through 1115 PM CDT...

At 1022 PM CDT, Doppler radar was tracking a strong thunderstorm over
Governors Landing, or 13 miles northwest of Del Rio, moving north at
20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Comstock, Lake View, Amistad Acres, Shumla, Cienegas
Terrace, Amistad Village, Black Brush Point, Seminole Canyon State
Park, Box Canyon, Diablo East, Governors Landing, Long Point, Pecos
River Boat Ramp, 277 South Boat Ramp, 277 North Campground, Rough
Canyon Recreation Area, Spur 406 Campground, Rock Quarry Campground
and Salem Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2979 10070 2950 10070 2933 10094 2937 10101
      2946 10106 2947 10115 2952 10118 2952 10125
      2962 10125 2963 10126 2958 10128 2958 10131
      2965 10130 2965 10136 2975 10142 2977 10140
      2975 10144 2978 10149
TIME...MOT...LOC 0322Z 196DEG 16KT 2949 10106

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

AAT
Special weather statement, Sep 30, 10:41 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1041 PM CDT Thu Sep 30 2021

TXZ184>186-202-203-010430-
Uvalde TX-Kerr TX-Kinney TX-Edwards TX-Real TX-
1041 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of northwestern Kerr,
northeastern Kinney, northwestern Uvalde, Edwards and Real Counties
through 1130 PM CDT...

At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rocksprings, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rocksprings, Leakey, Camp Wood, Barksdale, Tuff, Vance, Carta Valley,
Lost Maples State Natural Area, Us-377 Near The Kimble-
Edwards County Line, Kickapoo Cavern State Park, Us-83 Near The Kerr-
Kimble County Line, Prade Ranch and Devil's Sinkhole State Natural
Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3029 9954 2991 9957 2990 9960 2980 9961
      2956 10002 2957 10070 2982 10070 3029 10022
TIME...MOT...LOC 0340Z 260DEG 42KT 2994 10015

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MORRIS
Special weather statement, Sep 30, 11:19 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1119 PM CDT Thu Sep 30 2021

TXZ183>187-202-203-010515-
Uvalde TX-Kerr TX-Kinney TX-Val Verde TX-Edwards TX-Real TX-
Bandera TX-
1119 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of northwestern
Bandera, Kerr, Kinney, northern Uvalde, central Edwards, southeastern
Val Verde and Real Counties through 1215 AM CDT...

At 1119 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barksdale, or 16 miles west of Leakey, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Brackettville, Rocksprings, Leakey, Vanderpool, Hunt, Camp
Wood, Lake View, Laguna, Tuff, Concan, Kerr Wildlife Management Area,
Waltonia, Reagan Wells, Alamo Village, Cienegas Terrace, Black Brush
Point, Amanda, Garner State Park and Val Verde Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2974 10103 2973 10025 3029 10018 3028 9930
      3014 9930 3013 9923 2929 9961 2919 10077
      2926 10081 2935 10095 2936 10100 2946 10106
      2947 10110
TIME...MOT...LOC 0419Z 291DEG 27KT 2975 10004

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

AAT
Local storm report, Sep 30, 11:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 PM CDT THU SEP 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HAIL             LAUGHLIN AFB            29.36N 100.78W
09/30/2021  E0.75 INCH       VAL VERDE          TX   OTHER FEDERAL

            LAUGHLIN AFB WEATHER OBSERVERS REPORT 0.50
            TO 0.75 INCH DIAMETER HAIL.

&&

EMP
Special weather statement, Oct 1, 12:16 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1216 AM CDT Fri Oct 1 2021

TXZ185>188-202>204-217-010600-
Maverick TX-Uvalde TX-Gillespie TX-Kerr TX-Kinney TX-Medina TX-
Real TX-Bandera TX-
1216 AM CDT Fri Oct 1 2021

...A strong thunderstorm will impact portions of northwestern Medina,
Bandera, Kerr, Kinney, northern Maverick, Uvalde, western Gillespie
and southeastern Real Counties through 100 AM CDT...

At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm near
Vanderpool, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medina, Kerrville, Uvalde, Brackettville, Bandera, Leakey, Spofford,
Quemado, Tarpley, Vanderpool, Ingram, Hunt, Laguna, Tuff,
Kerrville-Schreiner Park, Concan, Kerr Wildlife Management Area,
Waltonia, Dabney and Anacacho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 9902 2975 9907 2942 9929 2909 10003
      2909 10011 2903 10011 2881 10054 2883 10057
      2889 10059 2891 10064 2909 10067 2917 10078
      2923 10080 2926 10075 2934 10071 2962 10070
      2963 9985 3029 9956 3029 9930 3050 9930
TIME...MOT...LOC 0516Z 287DEG 21KT 2973 9950

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 7:15 PM CDTSpecial Weather StatementEWXTerrell45 min
Sep 30, 7:49 PM CDTSevere Thunderstorm WarningEWXVal Verde56 min
Sep 30, 8:40 PM CDTSpecial Weather StatementEWXVal Verde50 min
Sep 30, 8:44 PM CDTSpecial Weather StatementEWXBurnet16 min
Sep 30, 9:26 PM CDTSpecial Weather StatementEWXVal Verde49 min
Sep 30, 9:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde50 min
Sep 30, 10:22 PM CDTSpecial Weather StatementEWXVal Verde53 min
Sep 30, 10:41 PM CDTSpecial Weather StatementEWXEdwards, Real49 min
Sep 30, 11:12 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
Sep 30, 11:19 PM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde56 min
Sep 30, 11:33 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Oct 1, 12:13 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Oct 1, 12:37 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
Oct 1, 12:48 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Val Verde3 hr
Oct 1, 12:58 AM CDTSpecial Weather StatementEWXUvalde62 min
Oct 1, 12:59 AM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr, Llano46 min
Oct 1, 1:25 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde, Zavala3 hr
Oct 1, 1:49 AM CDTFlash Flood Warning Considerable damage threatEWXKinney, Maverick, Uvalde, Zavala4 hr
Oct 1, 1:57 AM CDTSpecial Weather StatementEWXZavala63 min
Oct 1, 2:16 AM CDTAreal Flood AdvisoryEWXGillespie, Llano3 hr
Oct 1, 2:57 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Oct 1, 4:11 AM CDTAreal Flood AdvisoryEWXKinney, Maverick4 hr
Oct 1, 4:16 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Oct 1, 4:26 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson4 hr
Oct 1, 4:44 AM CDTFlash Flood Warning Considerable damage threatEWXTravis3 hr
Oct 1, 5:07 AM CDTAreal Flood AdvisoryEWXWilson3 hr
Oct 1, 6:37 AM CDTAreal Flood AdvisoryEWXBastrop3 hr
Oct 1, 6:46 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe3 hr
Oct 1, 6:37 PM CDTSpecial Weather StatementEWXTerrell38 min

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.